# SDR CALA2017072102320

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,759 hours, 16,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Sticks
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1R SLIDE LIGHT REMAINS ILLUMINATED SLIDE WAS NOT ARMED WITH LIGHT ON. TAPPED SENSORS AT DOOR SILL AND LIGHT WENT OUT. OPS CHECKED SEVERAL TIMES WITH SUCCESS.
